My doctor wants me to get Testosterone Injection of 200mg. I'm a young woman. My testosterone level is within normal range, maybe low side. Has anyone done it? Is it dangerous in any way?
that's a man's TRT dose. I've been on for a few years and that's what I get. Oh yeah, and my test level is right around 1200. Do you want a test level of 1200 being female? If so, you won't be female for long... or won't look female. Hiritism - unwanted hair growth. Vocal changes- deepening of the voice from an enalrged larynx...permanent from onset. Clitoral enlargement - I've seen some bodybuilder women who looked like they had 3 or 4 inch penises...Do you want one?
If not, the refuse this treatment.
And yeah, I'm all for test use by women when it's indicated or needed to obtain a specific goal. But considering that 25mg per week will put a woman at a test level of 75 to 100...high normal for a woman... your doc is going WAY TOO HIGH.
And if your levels are already mid normal to high normal...then you don't need it at all.
I was super low on Test so my doc gave me a very low dose cream and it's been great. I'm 38 with adrenal fatigue and have an autoimmune disease (well, I did pre paleo), Injections though, I can't imagine why so drastic. Especially if your levels are within normal range. Id get a second opinion for sure!
If the vial contains 2 CCs, and each CC contains 100mgs of testosterone cypionate, and he/she wants you to inject yourself with some quantity from that vial, that may be normal and sane if you suffer from low testosterone.
If he wants you to inject yourself with 200mgs per week for 6 weeks this is insane because
1) 100mgs per week (generally 50mgs 2x per week) is the standard TRT dose for men, and puts most men into the high normal range, and
2) TRT is a lifelong thing, barring some stem-cell based medical advance yet to be developed. It isn't something you do for 6 weeks and then stop.
If you go through with this you can expect some significant virilization, some of which will not be reversible. The deeper voice, for example, will not go away.
You sure he doesn't mean 20mgs/week?
If you want to consult with "an expert in the field", you could probably talk to karlis Ullis or John Crisler on the phone (unless you happen to live near either).
Iam a 47 yr old woman who is using 20mg injectable testosterone weekly. It is the best thing I've done for myself I have no side effects, except maybe a little oily skin. My sex drive is finally back to being wonderful and I have more energy for weight lifting and life in general. My testosterone was at 1 when I started and after 2 months went to 39 which feels good, even though is very high for a woman. Hope this helps.
i am a 45 year old female and have alot of health issues. . i am curious about other women taking low dose testo injections.. have you had any polycythemia issues?
also are you taking sub q injections or IM? i really need to have more health stablity and energy.. thank you
With hormonal issues, you should not treat the blood levels, but the symptoms. you may have your hormone levels check only to find that they are normal, but that doesn't mean you aren't having menapausal symptoms. Women dont need a blood test to tell them if they are experiencing hot flashes or not. Believe me, we know. Same with with decreased libido. I'm a 24 year old female newl-wed who just didnt have a sex drive. I didn't need a hormone level test to tell me that. So my doctor started me on testosterone injections. For the first time in years I actually want to have sex- a lot! Its amazing and has helped me to feel normal again! And I'm sure my poor husband is thankful as well. All hormone replacements have risks. But so does driving a car. I'm not going to stop driving my car though just because I could crash and die. Trust me, its worth the risk to feel normal again!
I have been using 100mg of Testosterone Cipronate every four to six weeks for my female patients. It has been excellent for treatment of depression and low or absent libido. If your partner is complaining that you don't seem to be interested in him any more you have got to consider testosterone supplementation. I think that any women who is 40 or greater and has any menopausal symptoms or decreased libido is a candidate. I would have your doctor check your testosterone level and a liver funciton test before you start. That way you will have a reference point for further dosing or evaluation. My female patients have reported a renewed strong interest in sex. They have multiple and intense orgasms. I agree with the above authors that 200mg in one dose is way too much. 100mg every 4 to 6 weeks would be my upper limit of administration. Testosterone in women is way under used. It is safe and satisfying for women to use in the correct dosage.
I am a 28 yr old female. I was prescribed 75mg injected every 4-6 weeks. I could definitely tell a difference after receiving it. Before, I was so tired I could barely hold my head up even after sleeping all night, and my hair was falling out. My level was 15 ng/dL. I think I read something about birth control pills could cause your testosterone levels to drop. Anyone know anything about that? I was diagnosed with PCOS about 8 yrs. ago, and had some symptoms that go along with for a while. Ex. excess hair growth, overweight, irregular cycles, etc. I have recently this past year lost 45 lbs. and I wonder if that helped my testosterone levels to fall? Women with PCOS have a problem with high levels of male hormones, not low! So, I guess I am just worried about taking this medication and birth control pills too. I'm scared of lasting side effects like deeper voice, hair growth, possibly gaining some of my weight back. Then I read somewhere it could help with weight loss in that it helps you build muscle mass, which burns fat, therefore causing some weight loss. Any thoughts from women who are going through the same thing would appreciated :)
I have been using 200mg every 6 weeks and it have change my life. I am 51 yrs and had no sex drive. since starting taking the 200mg every 6 weeks of testosterone, my sex life have improve so much that my husband can't keep up :-) my energy level in the gym is great. I feel great about the energy and my sex life. the only side effect that I have is the hair which is not really much but I get a wax every 4 weeks that how long it takes for me to even notice that I have hair on my face. And it's not much but 3 strands under my chine and light shadow above my lips. but I do not like hair to I get it wax off when I am doing my eyebrow in which I do anyway. if you are in your late 40's and start losing your sex drive. I would highly recommend it but do not do it yourself have a doctor inject you since they know the exact dosage.
testosterone injection for women? 0 Answers
Recovery from too few carbs 9 Answers